应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 83-92    DOI: 10.1007/s10255-017-0639-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Oscillation Criteria of Second Order Half Linear Delay Dynamic Equations on Time Scales
H. A. AGWO, A. M. M. KHODIER, HEBA A. HASSAN
Department of Mathematics, Faculty of Education, Ain Shams University, 11757 beside Tabary school, Roxy, Cairo, Egypt

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9